# SDR SIMA200231005

- Difficulty date: November 3, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE RIGHT HAT BEAM AT FRAME 23 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING HAT BEAM.  INSTALLED NEW BEAM IAW EMB 145 SRM, EMB 145/1142 REV 19, CHAPTERS 51-20-03, 51-40-02, AND 51-40-07.  (M)
